# SDR ARWA990701

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1542511
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLO - FLT 627 - INBOURND TO CALI, MESSAGE THAT MLG TIRE HAD SEPARATED FROM AIRCRAFT ON TAKEOFF FROM QUITO, ECUADOR.  AIRCRAFT LANDED IN CALI WITHOUT INCIDENT.  INSPECTION FOUND NR 2 MLG OUTBOARD WHEEL HALF BEAD HAD SEPARATED AND TIRE EJECTED.  INCURRED DAMAGE TO LT INBOARD WHEEL WELL DOOR DAMAGED AND NR 3 ENGINE TAILPIPE CREASED.  CAUSE OF WHEEL FAILURE TO BE DETERMINED BY MANUFACTURER.  (M)
